TreatmentJoint & Muscle Pain, Sprains
WarningsAlways read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional.
Product TypePain Relief Gel
Active IngredientsIbuprofen 5%
NUROFEN GEL 50G
There are no reviews yet.
Your email address will not be published. Required fields are marked *
Your review *
Save my name, email, and website in this browser for the next time I comment.
Web Design by